# SDR 1293122605

- Difficulty date: December 26, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N493QS
- Make and model: Gulstm GIV
- Aircraft serial: 1293
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Part time: 8,860 hours, 4,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO RETRACT PAST 10 DEGREES.  OPERATIONAL CHECKS WERE CARRIED OUT, NO DEFECTS NOTED.
